# SDR SIMA20130206010

- Difficulty date: February 6, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 28,411 hours, 24,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PASSENGER DOOR HARD TO OPEN.  COMPLIED WITH DOOR HANDLE SUPPORT ASSY INSPECTION IAW ETN-EM-52-052. COMPLIED WITH MAIN DOOR LUBRICATION IAW 52-18-00,  OPS CHECKED GOOD.  PULL CHECK IS 40 LBS.  WORKED IAW AMM 52-18-00. AIRCRAFT RETURNED TO SERVICE.
